# SDR SWAA2021081522784

- Difficulty date: October 13, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AFT CARGO PIT AT STA 847 +6' RBL 23 W/L 156 / REMOVED CORROSION ON AFT CARGO SHIELD AT STA 847 - 867; RBL 23 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS ORIGINAL THICKNESS .050'; LOSS OF .009'; REMAINING .041' OUT OF LIMITS IAW SRM 53-60-15-1A. REMOVED AND REPLACED DAMAGED SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG # 146A0081 REV A APPLIED CIC IAW AMM 51-21-91-620-802 WN4461 146A817-10
